The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales

D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, K. Gaston, Ecology Letters 11 (2008) 771–784.

Download
No fulltext has been uploaded. References only!

DOI
Journal Article | Published
Author
; ; ; ; ;
Publishing Year
Date Published
2008-01-01
Journal Title
Ecology Letters
Volume
11
Issue
8
Page
771 - 784
IST-REx-ID

Cite this

Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 2008;11(8):771-784. doi:3817
Storch, D., Šizling, A., Reif, J., Polechova, J., Šizlingová, E., & Gaston, K. (2008). The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters, 11(8), 771–784. https://doi.org/3817
Storch, D., A. Šizling, J. Reif, Jitka Polechova, E. Šizlingová, and K. Gaston. “The Quest for a Null Model for Macroecological Patterns: Geometry of Species Distributions at Multiple Spatial Scales.” Ecology Letters 11, no. 8 (2008): 771–84. https://doi.org/3817.
D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, and K. Gaston, “The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales,” Ecology Letters, vol. 11, no. 8, pp. 771–784, 2008.
Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. 2008. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 11(8), 771–784.
Storch, D., et al. “The Quest for a Null Model for Macroecological Patterns: Geometry of Species Distributions at Multiple Spatial Scales.” Ecology Letters, vol. 11, no. 8, Wiley-Blackwell, 2008, pp. 771–84, doi:3817.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar